Hamiltonian geodesics in nonholonomic differential systems

Stanisław Janeczko

Abstract

We derive the general form of a sub-Riemannian Hamiltonian on a Riemannian manifold endowed with the nonholonomic distribution. The generic properties of sub-Riemannian exponential map and horizontal curves are investigated.
Author Stanisław Janeczko (FMIS / DAST)
Stanisław Janeczko,,
- Department of Analysis and Sigularity Theory
Journal seriesReports on Mathematical Physics, ISSN 0034-4877
Issue year1997
Vol40
No2
Pages217-224
ASJC Classification2610 Mathematical Physics; 3109 Statistical and Nonlinear Physics
DOIDOI:10.1016/S0034-4877(97)85918-6
URL http://www.sciencedirect.com/science/article/pii/S0034487797859186
Score (nominal)20
Score sourcejournalList
Publication indicators Scopus Citations = 0; GS Citations = 2.0; Scopus SNIP (Source Normalised Impact per Paper): 1999 = 0.577; WoS Impact Factor: 2006 = 0.495 (2) - 2007=0.597 (5)
Citation count*2 (2015-04-14)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?